K-theory of C*-algebras of b-pseudodifferential operators

Richard Melrose, Victor Nistor

Research output: Contribution to journalArticlepeer-review

29 Scopus citations

Abstract

We compute K-theory invariants of algebras of pseudodifferential operators on manifolds with corners and prove an equivariant index theorem for operators invariant with respect to an action of ℝk. We briefly discuss the relation between our results and the η-invariant.

Original languageEnglish (US)
Pages (from-to)88-122
Number of pages35
JournalGeometric and Functional Analysis
Volume8
Issue number1
DOIs
StatePublished - 1998

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'K-theory of C*-algebras of b-pseudodifferential operators'. Together they form a unique fingerprint.

Cite this